# SDR C2XA11CL075

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450927
- Aircraft time: 11,685 hours, 7,434 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD FLT 5916 - THE CREW REPORTED AIRCRAFT PULLED TO THE LEFT ON LANDING.  CREW DISCONNECTED NOSE WHEEL STEERING AND LOST CONTROL OF AIRCRAFT.  THE AIRCRAFT DEPARTED THE RUNWAY.  SUPPLEMENT TO FOLLOW.
